Pages

Thursday, 16 April 2015

Just call me Little Red..

IMG_1951
Coat: Topshop
IMG_1958
Dress: Handmade (Simplicity 2444)
IMG_1961
Tights, Brogues: F+F
This week has been a particularly tough one. None of the external pressures I've been trying to keep at bay have gone away as such, it's just that now my brain seems to have decided that it's time for a total meltdown as well.

I've been feeling pretty low as an attack of the body blues takes hold of me. I can't escape the thoughts and frankly, on top of almost permanent exhaustion, don't know how to combat them. I've been resisting a change in medication for the last few visits to my GP, but I'm starting to wonder if it might be time to give in and make the change. It worries me, as I'm told all kinds of dreadful stories about the drug in question, but I doubt I'd be having it offered to me so readily if there wasn't something helpful there too.

Ugh. Such confusion. And constant sadness, combined with a complete lack of confidence in myself.

But, in other news, I rediscovered this coat and felt a little bit like Little Red Riding Hood.

10 comments:

  1. Oh Char, my lovely, I am so sorry you are having such a horrid time in your thoughts and emotions, I wish I could help other than repeating that I really do think you are fabulous. For what it is worth, I will pray for the situation. It is worth seeing your GP though if it is escalating.

    On the plus side, serious coat envy, can't believe you have the Amazing red Topshop sailor coat!!! X

    ReplyDelete
  2. I'm so sorry you've been feeling so low and exhausted lately. I can't imagine how hard it must be hitting you. Sending hugs! Only you can decide if a change in medication is right for you, but if your doctor thinks it might help, perhaps it's worth a try. Taking meds can seem scary, but sometimes they really do help. One of my painkillers has ended up improving my depression enormously, and it's been so life-changing I only wish I'd had the courage to ask for help in my teens when it began. (I'm not implying you have depression, just that medication can make a world of difference sometimes.) I think it's rare for most potential side-effects to happen, and they're just stated to cover all bases, and protect the drugs companies and doctors, in case the worst happens. Whatever you decide to do, I really do hope that things improve for you really soon, and that you feel better, too. You're looking fabulous right now, and I'm loving this outfit on you! xx

    ReplyDelete
    Replies
    1. Thank you. I do think that I'm going to at least give it a try.

      Delete
  3. You are adorable. Please try not to judge yourself so harshly. Realize that you are beautiful and enjoy life because it's very very short ❤️

    ReplyDelete
  4. Adorable coat, reminds me of those cute wee sailors one that you see in really expensive baby shops! Hope you're feeling better soon...I usually trust that my doctor knows what he's talking about, but it's a decision you have to really make yourself.

    ReplyDelete
    Replies
    1. Yes! My little sis had one similar - in fact we all did, for her Christening.

      Delete
  5. This is a beautiful coat.

    I hope you feel a little brighter soon. If you ever need to off load a little, please feel free to shoot me an email or a letter : ) Maybe it helps x

    Gemma

    ReplyDelete
    Replies
    1. Thank you. Might write you a little letter in with your book parcel.

      Delete